# SDR SWAA2021032454401

- Difficulty date: February 24, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 60,260 hours, 35,552 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOC BS 540 AT FWD CARGO COMPARTMENT / REPAIRED STRINGER 23L LOC. BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 MATERIAL USED: STRINGER SECTION (1EA) P/N:7075-T6 0.036' PO:2020-214270; CHANNEL (1EA) 7075-T6 0.040'; PO:2020-203286; AND REPAIR ANGLE (2EA) 7075-T6 0.040'; PO:203286
